# SDR DALA2017082806402

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZED COAT ON RUDDER SKIN LT AND RT SIDE. RUDDER WAS REPAIRED PER SRM 51-70-1A PAR 23 AND ERA 092613-14MA REV A.
